Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Decision Sciences
Volume 1, Issue 1, Pages 53-65
http://dx.doi.org/10.1155/S1173912697000059

Maximum likelihood estimates with order restrictions on probabilities and odds ratios: A geometric programming approach

1Dept. of Industrial Engineering, The University of Iowa, Iowa City 52242, IA, USA
2Dept. of Management Science, The University of Iowa, Iowa City 52242, IA, USA
3Milliman and Robertson, Actuaries and Consultants, St. Louis, MO, USA

Copyright © 1997 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

D. L. Bricker, K. O. Kortanek, and L. Xu, “Maximum likelihood estimates with order restrictions on probabilities and odds ratios: A geometric programming approach,” Journal of Applied Mathematics and Decision Sciences, vol. 1, no. 1, pp. 53-65, 1997. https://doi.org/10.1155/S1173912697000059.